Shuker, N. (2004). On Regularity and Flatness. Journal of The Iraqi University, 1(2), 11-16. doi: 10.33899/csmj.2004.164107
Nazar H. Shuker. "On Regularity and Flatness". Journal of The Iraqi University, 1, 2, 2004, 11-16. doi: 10.33899/csmj.2004.164107
Shuker, N. (2004). 'On Regularity and Flatness', Journal of The Iraqi University, 1(2), pp. 11-16. doi: 10.33899/csmj.2004.164107
Shuker, N. On Regularity and Flatness. Journal of The Iraqi University, 2004; 1(2): 11-16. doi: 10.33899/csmj.2004.164107